# SDR CALA2025110210824

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMERGENCY BATTERY  M1676 HAS LOW VOLTAGE.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1676 IAW AMM 33-51-06-960-805. EMERGENCY LIGHT BATTERY PACK M1676 OPS CHECKS GOOD IAW AMM 33-51-06-960-805.
